Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Severe cramps, light pink and brown spotting. On mirena IUD. Pregnancy a possibility?

I have the mirena so I may be making this up. I had pretty good cramping this past Monday evening. They were pretty severe at times. Just last night I had light pink and brown spotting. It was really light. My period is expected on the 20th. I m freaking out a bit. Could implantation bleeding occur 5 days after implantation? I ve had slight pregnancy symptoms so far.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

Pregnancy is unlikely after inserting an IUCD.
However, IUCDs are known to cause certain side effects like bleeding, pain, cramps, infection to name a few.
So, there is a fair chance that these symptoms are due to the IUCD.
But these symptoms disappear with time in majority of cases.
If they persist long, visit your gynaecologist and removal of the IUCD may be required.
However, if in doubt get the pregnancy test too.

Thanks and take care
Dr Shailja P Wahal
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor